Rotation sets for subshifts of finite type

Volume 146 / 1995

Krystyna Ziemian Fundamenta Mathematicae 146 (1995), 189-201 DOI: 10.4064/fm-146-2-189-201

Abstract

For a dynamical system $(X,f)$ and a function $φ:X → ℝ^N$ the rotation set is defined. The case when $(X,f)$ is a transitive subshift of finite type and φ depends on the cylinders of length 2 is studied. Then the rotation set is a convex polyhedron. The rotation vectors of periodic points are dense in the rotation set. Every interior point of the rotation set is a rotation vector of an ergodic measure.

Authors

  • Krystyna Ziemian

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image